RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 4(226), Pages 185–186 (Mi umn3882)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Homology of equivariant function spaces

M. Sh. Farber


Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:4, 109–110

Bibliographic databases:

MSC: 55N91, 55U30, 18G35, 55U15
Received: 21.01.1982

Citation: M. Sh. Farber, “Homology of equivariant function spaces”, Uspekhi Mat. Nauk, 37:4(226) (1982), 185–186; Russian Math. Surveys, 37:4 (1982), 109–110

Citation in format AMSBIB
\Bibitem{Far82}
\by M.~Sh.~Farber
\paper Homology of equivariant function spaces
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 4(226)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn3882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=667998}
\zmath{https://zbmath.org/?q=an:0522.55007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..109F}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 4
\pages 109--110
\crossref{https://doi.org/10.1070/RM1982v037n04ABEH003962}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RC43300009}


Linking options:
  • http://mi.mathnet.ru/eng/umn3882
  • http://mi.mathnet.ru/eng/umn/v37/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:137
    Full text:59
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019